# SDR IPXA2017041116056

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C. SLOPE WALL FRAME ANGLE BRACKET IN CTR CARGO COMP AT STA 1721 IS CRACKED. REMOVED, FABRICATED AND REPLACED FRAME ANGLE IN CTR CARGO AT STA 1721 IAW DWG ADA0130 AND SRM 51-33-01. (MINOR)
